I’ve aged years in just a few months

This is my hand. I’ve never smoked, rarely drink and have always had young skin. Since January when my Cipro symptoms exploded I’ve had a sudden change which includes wrinkles and a dozen or more new small moles and age marks… it’s like I’ve actually aged. There are now lots of these raised wrinkles on both hands.

image

The medication is said to damage or displace collagen which might explain the sudden skin aging but not sure about the moles and marks.

Below is an image of one of my big toe. It’s not the clearest image but the nail shows signs of beau lines. There are many conditions that can cause them and one if them is chemotherapy. I found an image of a chemo patient who’s toe nail looked almost identical to mine. Another indication of how much damage the Ciprofloxacin has done to my body.

image

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s